# SDR UALA2011091304951

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,520 hours, 13,166 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN READS 1500 IN FLIGHT DECK.  SERVICED OXYGEN TO FULL.  EICAS READS 210 PSI LESS THAN GAUGE ON BOTTLE.  RAN OUT OF TIME TO WORK.  NEEDS FURTHER T-S.  REPLACED PRESSURE TRANSDUCER PER MM.  SERVICED O2, FOUND THAT INITIAL WRITEUP WAS NOT BOTTLE IND.  BUT BAD IND AT SVC POINT INDICATOR.  REPLACED INDICATOR, CHECKS OKAY.
